# SDR SWIA200616471

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 29,218 hours, 24,565 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Brake Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS FAIL AFTER MOVING FROM 8-0 FLAPS.  REPLACED LEFT AND RIGHT BPSU'S IAW 27-51-10 AND 27-54-00.  OPERATIONAL CHECK GOOD, PN 855D100-9, SN/OFF 1097B, PN 855D100-9, SN/OFF 1474B.
